Remark on hyperbolic embeddability of relatively compact subspaces of complex spaces

Tom 54 / 1991

Do Duc Thai Annales Polonici Mathematici 54 (1991), 9-11 DOI: 10.4064/ap-54-1-9-11

Streszczenie

 Abstract. The characterization of hyperbolic embeddability of relatively compact subspaces of a complex space in terms of extension of holomorphic maps from the punctured disc and of limit complex lines is given.

Autorzy

  • Do Duc Thai

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek